Sevikar Syncope Side Effect Reports
The following Sevikar Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Syncope, Hyperkalaemia, Atrioventricular Block Complete, Nodal Rhythm, Electrocardiogram Repolarisation Abnormality|
This Syncope side effect was reported by a health professional from ES. A 78-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar Hct (tablet) (dosage: 40/5/12.5 Mg (1 In 1 D), Oral), which was started on Apr 10, 2012. Concurrently used drugs:
|Atrioventricular Block Complete, Syncope, Respiratory Arrest, Renal Failure Acute, Hyperkalaemia|
This Syncope Sevikar side effect was reported by a consumer or non-health professional from FR on Dec 17, 2012. A Female , 83 years of age, was treated with Sevikar. The patient presented the following health conditions:
|Carotid Arteriosclerosis, Aortic Disorder, Echocardiogram Abnormal, Sinus Arrhythmia, Mitral Valve Disease, Left Atrial Dilatation, Syncope, Blood Lactic Acid Increased, Qrs Axis Abnormal|
This is a Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart side effect report of a 67-year-old patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: hypertension, who was treated with Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart (dosage:20/5mg,oral, start time: Sep 29, 2010), combined with:
A 89-year-old patient (weight: NA) from GERMANY with the following symptoms: essential hypertension started Sevikar (olmesartan Medoxomil/amlodipine Besilate) treatment (dosage: 40/5 Mg) on Feb 03, 2009. Soon after starting Sevikar (olmesartan Medoxomil/amlodipine Besilate) treatment, the consumer experienced several side effects, including:
A patient from GERMANY was prescribed and started Sevikar (olmesartan Medoxomil/amlodipine Besilate) on Aug 18, 2009. Patient felt the following Sevikar side effects: syncope Additional patient health information: male , 89 years of age, weighting 165.3 lb, The consumer reported the following symptoms: was diagnosed with
|Atrioventricular Block First Degree, Bifascicular Block, Electrocardiogram Qt Prolonged, Hypotension, Sinus Bradycardia, Syncope|
This report suggests a potential Sevikar (olmesartan Medoxomil)/amlodipine) (tablet) Syncope side effect(s) that can have serious consequences. A 89-year-old patient from GERMANY (weight:NA) was diagnosed with the following health condition(s): hypertension and used Sevikar (olmesartan Medoxomil)/amlodipine) (tablet) (dosage: 40mg/5mg, Oral) starting Feb 03, 2009. Soon after starting Sevikar (olmesartan Medoxomil)/amlodipine) (tablet) the patient began experiencing various side effects, including:
Sevikar Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Sevikar Syncope Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|